Illinois Journal of Mathematics

The Mathematical Legacy of Reinhold Boer: A Collection of Articles in Honor of the Centenary of the Birth of Reinhold Boer. Phillip Griffith and Derek Robinson, Editors

Volume 47, Number 1-2

Spring/Summer 2003

Select/deselect all
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Abstract PDF
Select/deselect all
  • Export citations